I had botox 5 days ago. (First time)I got 16 units total injected in my crow's feet.Since then I been feeling sick. I have an intense headache and blurried vision, nausea, itchi and dry eyes. Today I start feeeling like I have the flu and I have back pain. I'm really scared.
Feeling sick after botox. Please help!?
Question posted by mylene84 on 7 Sep 2015
Last updated on 4 July 2021 by UtahRed
Same here. I'm in my third day post Botox. I feel like I have the flu. I have a bad headache, dizziness to the point I'm having trouble walking. It started within hours of the injection. Doctors deny and deny. This will pass. Don't be scared. Tell your doctor and report it to the FDA. Sorry you are going through this. Botox is not meant for us sensitive folks.
I'm sorry you're suffering from your Botox injection and I completely sympathize. 5 days ago I was injected with Dysport for frown lines on my forehead. I have been sick every day since with runny nose, sore throat, extreme fatigue, chills alternating with heat, and depression. In addition, my eyebrows "sank" lower and the hooding over my eyes looks terrible! I've been reading a lot on the internet and flu-like symptoms DO occur to some people afterwards. I went back to my doctor and he didn't take it very seriously, saying it will only last a few days. Are you feeling any better? People should know about this - I went in blithely and never dreamed this would be the reaction. I'm scared, too.
- Botox uses and safety info
- Botox information for Healthcare Professionals (includes dosage details)
- Side effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.